Share Facebook


07-03-2013, 06:47 AM   #1
KMoose
 
KMoose's Avatar
 
Join Date: Apr 2012
Location: New Hampshire, USA

My Support Groups:
Fever and cimzia

I'm supposed to take my second loading dose today but have had a continual fever for the past two days. The fever becomes stronger in the afternoon and night and appears to dissipate during the day. I'm not really sure what's going on. I'm used to fevers a couple times a week but they are typically low grade, not above 100 and these have been higher.
Thoughts?
__________________

Diagnosed: July 2011
Twitter @Wandering_Moose
07-03-2013, 09:24 AM   #2
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
I think you need to ask your doctor. What's the cause of this fever? My doctor usually says not to inject unless I have atleast 24 hours of no fever.
Reply

Thread Tools


All times are GMT -5. The time now is 05:39 AM.
Copyright 2006-2017 Crohnsforum.com